# SDR ASOA201201668

- Difficulty date: May 7, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,954 hours, 16,481 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CHAFING TOP TO BOTTOM ON BOTH SIDES OF RUDDER SKIN FROM RUDDER SEAL RUB. L/E SKINS UPPER & LOWER ON LT & RT SIDES NEED PAINTED.  PAINTED BLUE AND LIGHT RED ON LT & RT SIDES OF L/E SKINS AS REQUIRED IAW SRM 51-25-01-001-001-A01. DARK RED REQUIRES TO BE PAINTED ON LT & RT SIDES OF L/E SKIN WHEN RECEIVED.  PAINTED DARK RED ON LT & RT SIDES OF L/E SKINS AS REQUIRED IAW SRM 51-25-01-001-001-A01. THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702.  THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW ASA SOP 5702.  RII FOUND TO BE SATISFACTORY.
